2008.9 - 2012.4 Ph.D., Mathematics (Probability).
Department of Computing and Mathematics, University of Ulster, Belfast, UK.
2007.7 - 2008.9 B.Sc., Mathematics with Computer Science. (1st Class Honor)
Final year, University of Ulster, Belfast, UK.
2004.9 - 2007.6 B.Sc., Mathematics with Computer Science.
English (First year) / Major study (Second and third year)
South China Agriculture University, Guangzhou, P.R. China
2021.1- present Instructor, Department of Statistic and Data Science, Southern University of Science and Technology, Shenzhen City, Guangdong Province, P. R. China
2017.8 - 2020.12 Post Doctor. Department of Mathematics, Southern University of Science and Technology, Shenzhen City, Guangdong Province, P. R. China
2012.12 - 2017.7 Instructor. Department of Mathematics and Computer Science, Hunan Science and Technology University, Xiangtan City, Hunan Province, P.R. China.
Zhang C, Tian GL, Yuen KC, Wu Q and Li T*(2020). Multivariate zero-and-one inflated Poisson model with applications. Journal of Computational and Applied Mathematics. 365, Article: 112356.
Liu PY, Yuen KC, Wu LC, Tian GL and LI T*(2020). Zero-one-inflated simplex regression models for the analysis of continuous proportion data. Statistics and Its Interface, 13(2),193-208
Zhang C, Tang ML, Li T, Sun Y and Tian GL* (2020). A new multivariate Laplace distribution based on the mixture of normal distributions (in Chinese). Scientia Sinica (Mathematica), 50(5),711-728.
Tian GL, Liu Y*, Tang ML, Li T (2019). A novel MM algorithm and the mode-sharing method in Bayesian computation for the analysis of general incomplete categorical data. Computational Statistics and Data Analysis 140, 122-143.
Farahmand K., Li T (2012), Real zeros of three different cases of polynomials with random coefficient. Rocky Mountain Journal of Mathematics, 46:1875-1892.
Farahmand K., Li T (2011), Algebraic polynomials with random coefficients with binomial and geometric progression. Pioneer Journal of Theoretical and Applied Statistics, 1:63-74,
Farahmand K., Li T (2010), Random trigonometric polynomials with non-identically distributed coefficient. International Journal of Stochastic Analysis, 1:1-10.
Farahmand K., Li T (2009), Single retrial queues with loss of customers.
Advances and applications in statistics, 11:185-197.